RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 2, Issue 2  


The multiparameter inverse spectral problems for finite-dimensional operators
N. F. Valeev
3
About problem of Cauchy for linear hyperbolic system of the equations with zero generalized Laplace invariants
Yu. G. Voronova
20
Real sequences with Fejér gaps
A. M. Gaisin, Zh. G. Rakhmatullina
27
Necessary and sufficient conditions of resolvability boundary problems for non-uniform polyharmoniсs equations in ball
B. E. Kanguzhin, B. D. Koshanov
41
Behavior on infinity of decision quasilinear elliptical equations in unbounded domain
R. Kh. Karimov, L. M. Kozhevnikova
53
Basis is broken by relatively small groups
A. S. Krivosheyev
67
Properties of Hadamard's compositions of Gelfond–Leont'ev derivatives for analytic functions
L. L. Luhova, O. M. Mulyava, M. N. Sheremeta
90
On solvability of some classes of Urysohn nonlinear integral equations with noncompact operators
Kh. A. Khachatryan
102
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019